# SDR UIEA2021042200974

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,089 hours, 20,823 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Connector
- Condition: Loose
- Location: Eng Pdv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1 ENG PDV ELECTRICAL CONNECTOR BACK SHELL LOOSE( ASSEMBLED STRAIN RELIEF & BACKSHELL CONNECTOR # 1 ENG DPV P5 PER SWPM 20-60-09 REV 76 & W/D 78-34-11 REV 32. )
